# SDR IPXA2025053196677

- Difficulty date: April 28, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53275451200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR STRUCTURE FR57.3/ Y-0 LH UNDER FLOOR PANEL 251PG HAS A CLS ADAPTER CORRODED. DOT 11-69 VERIFIED  E.A#:300-5316-27-A3929 PRELIMINARY #1, STEP 14
